# SDR AALA202512153443

- Difficulty date: November 3, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5392408320190
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE AFT AVIONIC COMPARTMENT RACK 80VU LOWER RIGHT-HAND FORK END FITTING BETWEEN FR 23 AND FR 24 AT S32L IS WORN. REPLACED FORK END FITTING PER EA 369573.
